Metrics

From
Evaluating the Partial Derivatives of Some Types of Multivariable Functions by Chii-Huei Yu American Journal of Computing Research Repository. 2014, 2(1), 15-18 doi:10.12691/ajcrr-2-1-3
Views
10152
Html 9788
Abstract 364
10 January 2014 (publication date) through 22 November 2019 *
22.26 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3969
PDF2260
Epub566
XML768
PPT0
Figures203
Tables172
Export: 1580
RIS515
BibTex456
Endnote609
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com